It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board

Wellbutrin making me tired


Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 05-05-2011, 11:40 AM   #1
dukey4ever
Newbie
(female)
 
Join Date: May 2011
Location: San Francisco, California, USA
Posts: 3
dukey4ever HB User
Red face Wellbutrin making me tired

I have been taking Wellbutrin sr, 300mg for 16 days now and haven't felt any of the wonderful effects it is suppose to do. I feel tired, nausea when I eat, not motivated to do much, and not excited about life. I thought I was gonna have energy and start being able to do things. I have been depressed for awhile now because I didn't have a job, but now I got one two weeks ago and I don't even feel better from it. I go to work feeling tired and spaced out like I just want to go home and rest. Has anyone had these issues with wellbutrin? Should I keep taking it since it's only been 2 weeks or taper off of it?

Thanks!

 
Sponsors Lightbulb
   
Old 05-05-2011, 11:02 PM   #2
janewhite1
Senior Veteran
(female)
 
Join Date: Oct 2007
Location: NJ, USA
Posts: 9,375
Blog Entries: 32
janewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB User
Re: Wellbutrin making me tired

Different people react to psych meds in different ways. Let your doctor know that you are getting bad side effects and that it isn't working.

 
Old 07-01-2011, 05:54 PM   #3
josh223
Newbie
(male)
 
Join Date: Jul 2011
Location: California, USA
Posts: 2
josh223 HB User
Re: Wellbutrin making me tired

Give the wellbutrin 2 months to work. It will start to work, also are you on the generic or name brand? I find the name brand works much better

 
Old 07-01-2011, 05:59 PM   #4
josh223
Newbie
(male)
 
Join Date: Jul 2011
Location: California, USA
Posts: 2
josh223 HB User
Re: Wellbutrin making me tired

give the wellbutrin 2 months to kick in!

if by then it doesnt work, then decide to change meds, but switching back and forth between meds will mess you up worse

 
Old 07-01-2011, 09:14 PM   #5
Redrocket07
Newbie
(male)
 
Join Date: Jul 2011
Location: ohio
Posts: 6
Redrocket07 HB User
Re: Wellbutrin making me tired

Like Jane said different people react differently. When I was prescribed it, I did not feel any effects nor benefits and discontinued the use of it.

 
Old 07-09-2011, 11:50 PM   #6
snowdrift
Senior Member
(female)
 
Join Date: Mar 2008
Location: MN
Posts: 111
snowdrift HB User
Re: Wellbutrin making me tired

I've give it some time. Getting onto it did not feel good for me. I was very nauseated on and off, especially when exercising, and was pretty tired too, but those gradually went away and now it is a great med for me.

 
Old 10-19-2012, 07:46 PM   #7
meganntresh
Newbie
(female)
 
Join Date: Oct 2012
Posts: 6
meganntresh HB User
Re: Wellbutrin making me tired

Try lowering your dose. Some people need to start out gradually and work themselves up to therapeutic dose. Try taking half and see what happens. Good luck!

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Wellbutrin XL Stenajun ADD / ADHD 3 06-21-2012 05:36 AM
Concerta and wellbutrin combination.?? New to this.. GucciGrl088 ADD / ADHD 14 09-24-2010 01:06 AM
Adderall & Wellbutrin together? basket1 ADD / ADHD 5 05-20-2010 08:50 AM
Wellbutrin at night? ginger3130 ADD / ADHD 2 12-15-2009 08:30 PM
does wellbutrin help concentration dlindsey2310 ADD / ADHD 7 08-11-2009 12:42 AM
Wellbutrin XL vs. SR - time to kick in? meep25 ADD / ADHD 5 09-24-2008 12:34 AM
Wellbutrin SR for ADD??? goody2shuz ADD / ADHD 11 10-26-2007 06:09 PM
Wellbutrin: the good, the bad, the withdrawl WrenFrazier ADD / ADHD 6 02-03-2007 12:13 PM
Lamictal 100mg & Wellbutrin 150mg for ADHD????? DontWannaBsick ADD / ADHD 6 01-07-2006 09:31 PM
Help!Question re: Wellbutrin SR and Ritalin Thumper10 ADD / ADHD 3 12-13-2002 12:59 PM




Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 03:59 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2016 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!